# SDR R61A2021082100658

- Difficulty date: August 21, 2021
- Submitted: August 21, 2021
- Operation: Air carrier
- Aircraft: N119YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 34,845 hours, 26,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Scratched
- Location: Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD WET AREA FR 14 RH CROSSBEAM UPPER SURFACE HAS SCRATCHED AREA.  COMPLIED WITH ETD2021-170-025936-A.
